# SDR SWAA970262

- Difficulty date: February 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21812
- System (JASC): 3442 · Weather Radar System
- Part: Rt Unit
- Part number: 20412170416
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, WEATHER RADAR BECAME INOPERATIVE.  AIRCRAFT RETURNED TO DAL AND MADE AN UNEVENTFUL LANDING.  REPLACED R/T UNIT AND ANTENNA PER BOEING M/M.
